Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287121] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Klauder, JR, Measures for more quadratic path integrals, Letters in Mathematical Physics, vol. 7 no. 3 (1983), pp. 229-234, ISSN 0377-9017 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We show that the coherent state matrix elements of the quantum mechanical propagator for all quadratic Hamiltonians may be represented as the limit of path integrals with respect to appropriately modified Wiener measures as the associated diffusion constant tends to infinity. © 1983 D. Reidel Publishing Company.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320